Posted by: cheryl | 2010-11-20

Panic Attacks/Anxiety/depression

I have had a really bad day today. It is the 8th day I am on Nuzak I dont know if I can continue with these on and off panic attacks &  feeling of anxiety. I do not want to be in my own skin. What should I do? I am not taking Nuzak tomorrow and maybe I must skip a day in between as I cannot keep going through this. Else if I do not take the Nuzak for two days can I then start with a half a table of Cilift for a week. Or do you think I have to persevere with the Nuzak but it is really making me feel grim and I feel grim most of the time &  then there is the on and off anxiety. Please advise as I am desperate. I have taken the one Azor today but feel like I need more as its been an extremely bad day. I would have thought by now that I would not have such a day like today with it being the 8th day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You should not interupt your treatment with Nuzak. Please do not alter medication as you wish. Rather consult your doctor and ask him/her for Ativan SL 1mg to treat your anxiety.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.